MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0514
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2010, the patient underwent the tha for left hip with the stem, sleeve, liner and head in question.A cup and 4 screws were used but they were manufactured by other company.On (b)(6) 2021, the revision surgery will be performed because the stem was varus and loosened obviously and the sleeve was loosened, too.In the revision, the ibg (impaction bone grafting) will be performed, and the stem will be replaced.The surgeon wants the cup to be left.The presence or absence of pain in the patient and the mechanism of onset are unknown.The details are unknown.No further information is available.The stem might have been inserted slightly varus, and the alignment of the cup would not be such a problem.Since there was no loosening in the cup, it was left as it was, and the liner was changed from 28 mm to 32 mm in consideration of wear and dislocation resistance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12224933
Report Number1818910-2021-15996
Device Sequence Number12297786
Product Code LPH
UDI-Device Identifier10603295175247
UDI-Public10603295175247
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-0514
Device Catalogue Number550514
Device Lot Number3050307
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date07/26/2021
Supplement Report FDA Received Date09/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM +3; PINN MAR ETO LIP LNR 28IDX50OD; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM 9/10 16X10X130 36; 9/10 COCR HEAD 28MM +3; PINN MAR ETO LIP LNR 28IDX50OD; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM 9/10 16X10X130 36
Outcome Attributed to Adverse Event Required Intervention;